# SDR CA980608009

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6001A11
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: XD4N023
- Condition: Failed
- Location: Dc System
- Part time: 7,045 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) BATTERY CHARGER ANNUNCIATOR ILLUMINATED DURING GROUND OPERATION.  RELAY KP7A FOUND FAULTY.  WHEN RELAY IS LATCHED BY A DC SENSE CIRCUIT, IT, IN TURN, WILL ALLOW THE AC BUS TO OPERATE BATTERY CHARGER.  PART TC:  4,348.
